# SDR HALA2020021210034

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 6,621 hours, 1,295 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BLOCK TURN BACK - AUTO THRUST AND CAT 3 SYSTEM INOP. SHUTDOWN ENGINE AND RESET AUTO/THRUST AND DISCONNECT. // PERFORMED AFS TEST PER AMM 22-96-00, OPS TEST PASSED. OK FOR SERVICE. LAND TEST PASSED PER AMM 22-97-00.
